Fever X 500mg Tablet

DO NOT SELL

Sorry, currently we are not selling this product

Manufacture : Morepen Laboratories Ltd

Composition: Paracetamol (500mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Fever X 500mg Tablet (With Same Composition)